# SDR FDEA201810102955

- Difficulty date: October 10, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CREASE BEAM EVIDENCE OF CORROSION ON UPPER SURFACE BS 900 TO BS 1040 LBL 64 NUMEROUS LOCATIONS.  CORROSION REMOVED AND FOUND TO BE OUTSIDE LIMITS IAW 53-40-13-1A DETAIL VII REV 125.  INBOARD CHORD TO BE REPLACED IAW SRM AND DRAWING144N5152.
